A 17-year-old female asked:
heart palpitations and severe dizziness after taking omnicef(cefdinir), what should i do. i have 2 days left till they are finished. 2 times daily. ?
1 doctor answer
Dr. Bennett Werner answered
43 years experience Cardiology
Recheck: It depends on the reason you're taking the Omnicef (cefdinir). Check with your doctor. It may be that you can get by stopping it now. There are alternative meds. Perhaps switching you to one would be best. Consult the doctor who prescribed the drug as he/she will know best what is the best course for you.
Answered on Aug 25, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!